# SDR SWIA202054667

- Difficulty date: October 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MULTI-FUNCTION SPOILERS HAVE CORRODED HARDWARE ON THE BONDING WIRES.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED RIGHT WING OUTBOARD SPOILER BONDING WIRES AND HARDWARE, REF CRJ 700 AMM NO DEFECTS NOTED.
